Venlafaxine and Serious Withdrawal Symptoms: Warning to Drivers

Daniel M. Campagne, PhD

Disclosures
In This Article

Conclusions

Venlafaxine is a widely used antidepressant. The World Health Organization asserts that SSRI and SSRNI antidepressants cause dependence and that discontinuation symptoms can be troublesome and persist notwithstanding taper therapy.[17] The specific symptoms that can result from venlafaxine reduction or discontinuation as reviewed here seriously impair driving ability and should be prevented by strict dosage discipline and adequate warnings.

Comments

3090D553-9492-4563-8681-AD288FA52ACE
Comments on Medscape are moderated and should be professional in tone and on topic. You must declare any conflicts of interest related to your comments and responses. Please see our Commenting Guide for further information. We reserve the right to remove posts at our sole discretion.
Post as:

processing....